International Journal of Differential Equations

Multiplicity Results for the px-Laplacian Equation with Singular Nonlinearities and Nonlinear Neumann Boundary Condition

K. Saoudi, M. Kratou, and S. Alsadhan

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We investigate the singular Neumann problem involving the p(x)-Laplace operator: Pλ{-Δpxu+|u|px-2u  =1/uδx+fx,u, in  Ω;u>0,inΩ;upx-2u/ν=λuqx,onΩ}, where ΩRNN2 is a bounded domain with C2 boundary, λ is a positive parameter, and px,qx,δx, and fx,u are assumed to satisfy assumptions (H0)(H5) in the Introduction. Using some variational techniques, we show the existence of a number Λ0, such that problem Pλ has two solutions for λ0,Λ, one solution for λ=Λ, and no solutions for λ>Λ.

Article information

Source
Int. J. Differ. Equ., Volume 2016 (2016), Article ID 3149482, 14 pages.

Dates
Received: 5 April 2016
Accepted: 22 June 2016
First available in Project Euclid: 21 December 2016

Permanent link to this document
https://projecteuclid.org/euclid.ijde/1482352600

Digital Object Identifier
doi:10.1155/2016/3149482

Mathematical Reviews number (MathSciNet)
MR3574266

Zentralblatt MATH identifier
06915917

Citation

Saoudi, K.; Kratou, M.; Alsadhan, S. Multiplicity Results for the $p(x)$ -Laplacian Equation with Singular Nonlinearities and Nonlinear Neumann Boundary Condition. Int. J. Differ. Equ. 2016 (2016), Article ID 3149482, 14 pages. doi:10.1155/2016/3149482. https://projecteuclid.org/euclid.ijde/1482352600


Export citation

References

  • E. Acerbi and G. Mingione, “Regularity results for a class of functionals with non-standard growth,” Archive for Rational Mechanics and Analysis, vol. 156, no. 2, pp. 121–140, 2001.MR1814973
  • L. Diening, Theorical and numerical results for electrorheological fluids [Ph.D. thesis], University of Freiburg, Freiburg im Breisgau, Germany, 2002.
  • E. A. Abreu, J. M. do O, and E. S. Medeiros, “Multiplicity of positive solutions for a class of quasilinear nonhomogeneous Neumann problems,” Nonlinear Analysis: Theory, Methods & Applications, vol. 60, no. 8, pp. 1443–1471, 2005.MR2120027
  • Y. Deng and L. Jin, “Multiple positive solutions for a quasilinear nonhomogeneous Neumann problems with critical Hardy exponents,” Nonlinear Analysis. Theory, Methods & Applications. An International Multidisciplinary Journal. Series A: Theory and Methods, vol. 67, no. 12, pp. 3261–3275, 2007.MR2350883
  • J. Garcia-Azorero, I. Peral, and J. D. Rossi, “A convex-concave problem with a nonlinear boundary condition,” Journal of Differential Equations, vol. 198, no. 1, pp. 91–128, 2004.MR2037751
  • K. Saoudi, “Multiple results for a singular elliptic equations in ${\mathbb{R}}^{2}$ with a sublinear Neumann boundary condition,” Complex Variables and Elliptic Equations, In press.
  • X. Fan and S.-G. Deng, “Multiplicity of positive solutions for a class of inhomogeneous Neumann problems involving the $p(x)$-Laplacian,” Nonlinear Differential Equations and Applications, vol. 16, no. 2, pp. 255–271, 2009.MR2497332
  • K. Sreenadh and S. Tiwari, “Global multiplicity results for $p(x)$-Laplacian equation with nonlinear Neumann boundary condition,” Differential and Integral Equations. An International Journal for Theory & Applications, vol. 26, no. 7-8, pp. 815–836, 2013.MR3098988
  • X. Fan and D. Zhao, “On the Spaces ${L}^{p(x)}(\mathrm{\Omega })$ and ${W}^{m,p(x)}(\mathrm{\Omega })$,” Journal of Mathematical Analysis and Applications, vol. 263, no. 2, pp. 424–446, 2001.MR1866056
  • X. Fan, J. Shen, and D. Zhao, “Sobolev embedding theorems for spaces ${W}^{k,p(x)}(\mathrm{\Omega })$,” Journal of Mathematical Analysis and Applications, vol. 262, no. 2, pp. 749–760, 2001.MR1859337
  • O. Kovăčik and J. Răkosnik, “On spaces L$^{p(x)}$ and W$^{k,p(x)}$,” Czechoslovak Mathematical Journal, vol. 41(116), no. 4, pp. 592–618, 1991.MR1134951
  • X. Fan, “Boundary trace embedding theorems for variable exponent Sobolev spaces,” Journal of Mathematical Analysis and Applications, vol. 339, no. 2, pp. 1395–1412, 2008.MR2377096
  • K. Saoudi and A. Ghanmi, “A multiplicity results for a singular equation involving the $p(x)$-Laplace operator,” Complex Variables and Elliptic Equations, 2016.
  • H. Brézis and E. Lieb, “A relation between pointwise convergence of functions and convergence of functionals,” Proceedings of the American Mathematical Society, vol. 88, no. 3, pp. 486–490, 1983.MR699419
  • L. Boccardo and F. Murat, “Almost everywhere convergence of the gradients of solutions to elliptic and parabolic equations,” Nonlinear Analysis. Theory, Methods & Applications. An International Multidisciplinary Journal. Series A: Theory and Methods, vol. 19, no. 6, pp. 581–597, 1992.MR1183665
  • Q. Zhang, “Existence and asymptotic behavior of positive solutions to $p(x)$-Laplacian equations with singular nonlinearities,” Journal of Inequalities and Applications, vol. 9, Article ID 19349, 2007.MR2346347
  • G. M. Lieberman, “The conormal derivative problem for elliptic equations of variational type,” Journal of Differential Equations, vol. 49, no. 2, pp. 218–257, 1983.MR708644
  • H. Brezis and L. Nirenberg, “Minima locaux relatifs à ${C}^{1}$ et ${H}^{1}$,”Comptes Rendus de l'Académie des Sciences–-Series I: Mathematics, vol. 317, pp. 465–472, 1993.
  • J. P. García Azorero, I. Peral Alonso, and J. J. Manfredi, “Sobolev versus Hölder local minimizers and global multiplicity for some quasilinear elliptic equations,” Communications in Contemporary Mathematics, vol. 2, no. 3, pp. 385–404, 2000.MR1776988
  • F. Brock, L. Iturriaga, and P. Ubilla, “A multiplicity result for the$p$-Laplacian involving a parameter,” Annales Henri Poincaré, vol. 9, no. 7, pp. 1371–1386, 2008.MR2453252
  • D. G. de Figueiredo, J.-P. Gossez, and P. Ubilla, “Local $`$super-linearity' and $`$sublinearity' for the p-Laplacian,” Journal of Functional Analysis, vol. 257, no. 3, pp. 721–752, 2009.MR2530603
  • J. Giacomoni and K. Saoudi, “${\mathrm{W}}_{0}^{1,p}$ versus ${C}^{1}$ local minimizers for a singular and critical functional,” Journal of Mathematical Analysis and Applications, vol. 363, no. 2, pp. 697–710, 2010.MR2564889
  • K. Saoudi, “${W}_{0}^{1,p(x)}$ versus C$^{1}$ local minimizers for a functional with critical growth,” Journal of Partial Differential Equations, vol. 27, no. 2, pp. 115–124, 2014.MR3236199
  • K. Saoudi and M. Kratou, “Existence of multiple solutions for a singular and quasilinear equation,” Complex Variables and Elliptic Equations. An International Journal, vol. 60, no. 7, pp. 893–925, 2015.MR3350472
  • P. Takáč, “On the Fredholm alternative for the p-Laplacian at the first eigenvalue,” Indiana University Mathematics Journal, vol. 51, no. 1, pp. 187–237, 2002.MR1896161 \endinput